# SDR SWAA041217

- Difficulty date: April 29, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CLAD7075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FRAME AT BS 297, STRINGER 17R, CRACKED.  REPAIRED FRAME SECTION PER ER.
